Is it possible to react to a substance (severe migraine type headach, tingling of tongue, lips, throat, body "frozen", followed by strong, unpleasant smelling urine and then periods of hysteria, in my case uncontollable laughter) but there is no physical signs of swelling etc. Blood, urine tests normal.
Many substances and stimuli can precipitate migraine disorders. Tingling as you describe it frequently accompanies hyperventilation. I can’t relate hysterical laughter to migraine; it is more likely that that would be a manifestation of emotional distress. I suggest that you discuss these episodes with your doctor who can then ask questions of you that could help sort things out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.